+4lbs since October 28, 2014
Well, first off I’ve got to apologise: I honestly thought I’d posted the weigh-in on Tuesday night. Then I realised that no. I spent Tuesday night staring at a Word document and a piece of crochet, and a pattern, and…
It was a 3am bedtime, and I forgot that I was going to do the weigh-in post before I went to bed, except by the time 3am came around I was kind of a zombified human being and just fell into bed and almost forgot to set my alarm for Wednesday.
I hadn’t realised I hadn’t posted it. Hah. I put the Bloglovin’ link in the sidebar today, went, “Where the hell is this week’s oh bloody hell I forgot to post it,” and here we are.
So I actually managed to lose something this week! Which I’m pretty happy about. I can lose weight on ProPoints! This is a revelation, because it’s the first time I’ve ever done so.
It means I’ve still got 4lbs to go until I’m back to my starting weight, but that’s cool. We can do that.
After my last post, I decided that I was going to start reducing my Quetiapine/Seroquel, by myself. Not do something so stupid as to come off it, cold turkey, because the last time I did that I didn’t get any real sleep for three weeks, and I had migraines that would kill a lesser person. So I’m cutting down by 25% this week. A further 25% next week. A further 25% the week after that. I’ll stay on a 25% of original dose for a month, and then I’ll come off it completely. If it’s all right, that is. If it’s all all right, then I’ll go see Dr. David and tell him about it, and get him to remove it from my prescription.
I’ve got my fingers crossed that maybe there’s something else I can take instead, or maybe I don’t need it anymore, or maybe I can live without it until I’ve lost enough weight or maybe the Duloxetine’ll be enough to help me cope with my brain. I just know that I need to try. As my weigh-in has shown, it’s possible for me to lose weight – my weigh-ins over the past few years, in fact – have shown that it’s possible for me to lose weight, gain weight, stay the same weight. I’m due my period tomorrow, and I lost weight this week. Last week when I stood on the scale for my weigh-in and saw that it was a 1lb gain, I said to Sheryl that I didn’t want to use my period as an excuse, or a get-out-of-jail-free card for a weight gain. I’ve had periods in time, pardon the pun, where I was eating right and I lost weight despite it being that time of the month.
I know it’s possible.
It’s the same thing for the medication. I don’t want to use it as a crutch. I don’t want to say, “Oh, but the medication gives me a huge appetite-”
But what if it does? Wouldn’t it make more sense to get rid of it, and not have that?
So yeah. I’m doing what needs to be doing.
Just… fingers crossed that it works out all right.Let's get social: